# SDR ASAA2023030542214

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,742 hours, 15,497 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40RLC6
- Condition: Faulty
- Location: Area Fwd Nlg Ww
- Part time: 26,757 hours, 10,224 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR DEPICTED CELLS WHERE THERE WERE NONE AND DEPICTED NOTHING WHEN THERE WERE CELLS. USED IN AUTO AND MANUAL BOTH. AUTO SEEMED MORE INACCURATE. GROUNDED - YES. REMOVED AND REPLACED THE WEATHER RADAR TRANSCEIVER IAW B737-800 AMM 34-43-41.
